MathSciNet Relay Station
MathSciNet bibliographic data
MR1264825 (95h:60073) 60G46 (42B30 46E15 46M35)
Müller, P. F. X. Holomorphic martingales and interpolation between Hardy spaces: the complex method. Trans. Amer. Math. Soc. 347 (1995), no. 5, 1787–1792.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement